MAUDE Adverse Event Report: KERI MEDICAL SA TOUCH CMC 1 - OFFSET NECK PATTERN 6-S

KERI MEDICAL SA TOUCH CMC 1 - OFFSET NECK PATTERN 6-S
Model Number 112-A51506
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a total joint arthroplasty using the touch cmc1 prosthesis, the trial neck fractured during removal; specifically, the head separated from the neck.The surgeon was using the forceps clamp from the instrument set intended for trial neck insertion and extraction.No impaction was involved.There were no adverse events or patient injuries associated with this occurrence.
 
Additional Manufacturer Narrative
A device inspection was not possible since the affected device was not returned, and no other evidence was provided for investigation.A review of the device history for the reported lot did not indicate any abnormalities.Manufacturing and inspection records confirmed the item had been released in accordance with specifications.After thorough investigation (dhr review, complaint history record), it appears that the defect is not attributable to a manufacturing or material issue but rather to external factors or usage conditions.Potential risks for instrument breakage and their root causes are listed in the labelling.No indications of manufacturing or design related problems were found during the investigation.No corrective actions are required at this time.

Brand Name
TOUCH CMC 1 - OFFSET NECK PATTERN 6-S
Common Device Name
OFFSET NECK PATTERN 6-S
Manufacturer (Section D)
KERI MEDICAL SA
chemin du pre-fleuri 5
plan-les-ouates, 1228
SZ  1228
Manufacturer (Section G)
KERI MEDICAL FRANCE
34 rue antoine redier
archamps, 74160
FR   74160
Manufacturer Contact
camille
chemin du pre-fleuri 5
plan-les-ouates, 1228
MDR Report Key24496121
Report Number3024706-2026-00016
Device Sequence Number18812669
Product Code LXH
UDI-Device Identifier07640181160839
UDI-Public07640181160839
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P240020
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number112-A51506
Device Catalogue Number112-A51506
Device Lot Number8633
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Initial Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/07/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown